# SDR AALA20061257

- Difficulty date: December 12, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLASHLIGHT AT LEFT NUMBER TWO DOOR AFT JUMPSEAT HAS TAMPER STRIPS MISSING.  REPLACED MISSING TAMPER STRIPS FOR EMERGENCY FLASHLIGHT AT LEFT NUMBER TWO DOOR AFT JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
